# SDR SWIA202164242

- Difficulty date: December 18, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WINDSHIELD POST (LWR. LEFT ANGLE BRACKET) CRACKED THROUGH AT RADIUS  (AS MARKED)   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED CENTER WINDSHIELD POST LWR LEFT ANGLE BRACKET IAW CRJ 200 SRM 51-40-11 AND 51-42-21 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
